# SDR 2000ZZZX421

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 1015700216
- Condition: Disconnected
- Location: Fire Exting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE, FOUND LT ENGINE SQUIB POWER SWITCH DISLOCATED FROM ENGINE FIRE EXTINGUISHER ANNUNCIATOR/ACTUATOR ASSEMBLY.  FOUND SQUIB SWITCH MODULE NOT PROPERLY RETAINED BY TABS ON ANNUNCIATOR BODY.  THIS CONDITION HAS BEEN FOUND ON HALF OF INSPECTED AIRCRAFT.  SUGGEST A CHANGE IN DESIGN OF THE ASSEMBLY FOR POSITIVE ATTACHMENT OF SQUIB POWER SWITCH.  NOTE:  THE CONDITION FOUND ON THIS ASSY WOULD PREVENT THE FLIGHT CREW FROM BEING ABLE TO DISCHARGE THE AFFECTED ENGINE FIRE BOTTLE AT ANYTIME.  ALSO, THERE IS NO WAY FOR THE CREW TO PRE-FLIGHT THIS SYSTEM TO VERIIFY THAT THE FIRE BOTTLE SQUIB COULD BE BLOWN IF NEEDED.
